# SDR DL757080156

- Difficulty date: February 2, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 54,041 hours, 24,419 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Smoke
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT CRUISE ALT 39000, FLT ATTENDANTS REPORTED SMOKE IN THE WASTE CAN AREA OF THE REAR GALLEY.  REPORTED NO VISIBLE FLAMES.  MADE AN EMERGENCY LANDING AT BWI.  UPON ARRIVAL AT THE GATE AN INSPECTION OF THE TRASH CAN REVEALED A COFFEE GROUND BAG HAD IGNITED.  FIRE DEPT VERIFIED FIRE WAS CONTAINED IN TRASH BIN AND WAS EXTINGUISHED.  PERFORMED INSP OF REAR GALLEY.  NO DAMAGE NOTED.
